U.S. doctors online nowAsk doctors free
United Kingdom
A 35-year-old female asked:

i am currently injecting menopur for icsi treatment.i am experiencing slight discomfort in my abdomen,is this normal?

1 doctor answer2 doctors weighed in
Dr. Deborah Josefson
Internal Medicine 28 years experience
F/u @ fertility GYN: It may be related to your IVF treatment and you might be feeling your oocytes growing. It is probably nothing to worry about, however, any severe pain should be evaluated. Is this your first IVF cycle? In any case, you will be getting ultrasound monitoring for your egg growth. Rarely, especially in younger women, you can get ovarian hyperstimulation syndrome which is a concern.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Nov 11, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.